# SDR N3XR202008190001

- Difficulty date: June 26, 2020
- Submitted: August 19, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N303ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N202
- Aircraft time: 2,473 hours
- Engine: Austro E4
- Engine time: 747 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: EA441120000
- Condition: Inoperative
- Location: Waste Gate
- Part time: 290 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PRE-TAKE RUN UP, THE LT ENGINE ECU INDICATED A TURBO BOOST PROBLEM. THE WASTE GATE CONTROLLER WAS REPLACED AND THE ISSUE WAS RESOLVED.
